On the Polynomial Convexity of the Union ot Two Maximal Totally Real Subspaces of Cn.

Barnet M. Weinstock

Mathematische Annalen (1988)

  • Volume: 282, Issue: 1, page 131-138
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Weinstock, Barnet M.. "On the Polynomial Convexity of the Union ot Two Maximal Totally Real Subspaces of Cn.." Mathematische Annalen 282.1 (1988): 131-138. <http://eudml.org/doc/164453>.

@article{Weinstock1988,
author = {Weinstock, Barnet M.},
journal = {Mathematische Annalen},
keywords = {union of totally real -dimensional subspaces; polynomially convex compact subsets; polynomial approximation},
number = {1},
pages = {131-138},
title = {On the Polynomial Convexity of the Union ot Two Maximal Totally Real Subspaces of Cn.},
url = {http://eudml.org/doc/164453},
volume = {282},
year = {1988},
}

TY - JOUR
AU - Weinstock, Barnet M.
TI - On the Polynomial Convexity of the Union ot Two Maximal Totally Real Subspaces of Cn.
JO - Mathematische Annalen
PY - 1988
VL - 282
IS - 1
SP - 131
EP - 138
KW - union of totally real -dimensional subspaces; polynomially convex compact subsets; polynomial approximation
UR - http://eudml.org/doc/164453
ER -

NotesEmbed ?

top

You must be logged in to post comments.